MathSciNet Relay Station
MathSciNet bibliographic data
MR896789 (89b:58177) 58F22 (34C35 54H20)
Casdagli, Martin Periodic orbits for dissipative twist maps. Ergodic Theory Dynam. Systems 7 (1987), no. 2, 165–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement